# SDR 96ZZZX1881

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Panel
- Part number: 5912737502
- Condition: Disbonded
- Location: Ws 375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING UPPER SURFACE T/E PANEL FWD OF AILERON DISBONDED, XW 375.  REPLACED PANEL, PN 5912737-502.  ACFT TT:  22,675 HRS.  ACFT TC:  41,431.
